| Model Number |
6946M55 |
| Medical Device Problem Codes |
High impedance (1291); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered alerts due to high out of range (oor) defibrillation impedance and undefined high oor superior vena cava (svc) impedance.It was noted that the rv lead exhibited variable pacing, defibrillation, and svc impedance trends.The lead remains in use. no patient complications have been reported as a result of this event.It was additionally reported that the lead exhibited high pacing impedance.
Event or Problem Description
It was further reported that prior to the explant procedure, the right ventricular (rv) lead exhibited multiple spikes in rv tip to rv coil pacing impedance.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the distal portion of the lead was returned and analyzed.The right ventricular defibrillation coil conductor was fractured in-vivo at the crimp of the cross-grove.The internal rv defib conductor was fractured at 48 cm at the proximal crimp/cross groove of the lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered alerts due to high out of range (oor) defibrillation impedance and undefined high oor superior vena cava (svc) impedance.It was noted that the rv lead exhibited variable pacing, defibrillation, and svc impedance trends.The lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the rv lead was subsequently explanted and replaced.
Additional Manufacturer Narrative